# SDR ASAA0640320

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 65C2638427A
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVLATOR TAB NR 1 HINGE CUTOUT LE HAS MINOR CRACK.  REPAIRED LT ELEVLATOR TAB IAW SRM 51 70 05 REPAIR 11.
